# SDR CALA2014072291509

- Difficulty date: July 21, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 53,385 hours, 12,929 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT OF FRAME 1562 LOWER AREA ANGLE CORRODED BETWEEN STRINGER 39R - 39L.  REPAIRED ANGLE AT BS 1562 BETWEEN STRINGER 39R - 39L.  PERMANENT REPAIR IAW NOTES IN SRM 57-70-12 FIG 1.
